# SDR SWAA2023012695500

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 62,240 hours, 36,808 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT T/E #8 SLAT T/E REPAIR DISBOND AND MISSING.   REPAIRED #8 SLAT TE PERMANENT REPAIR PER SRM 57-42-01-2R-6.
